MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; SIZE Ø6.5X65 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; SIZE Ø6.5X65 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 101-06565
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient reported post-operative pain and was revised.During revision, the surgeon observed that two denali polyaxial screws were fractured.The devices were explanted and the tips of the screws remain in the patient.This report captures the first of two fractured screws.
 
Additional Manufacturer Narrative
H3 other text: no product returned.

Brand Name
POLYAXIAL SCREW; SIZE Ø6.5X65 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key18107014
Report Number3004774118-2023-00147
Device Sequence Number12775270
Product Code NKB
UDI-Device Identifier10888857002890
UDI-Public10888857002890
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K141873
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101-06565
Device Lot NumberARBV
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexFemale